# SDR 98UAL900373

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7458U
- Make and model: Boeing 727222
- Aircraft serial: 21912
- Engine: Pwa JT8D15
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58631
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING EXIT SIGN BY DOOR NR 1 LEFT IS INOPERATIVE.  *S/D*  REPLACED EEL CABLE BETWEEN FWD EEL STRIP AND DOOR 1-LEFT EXIT SIGN, CHECKS OK.
